# SDR AALA202205101285

- Difficulty date: May 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 28,493 hours, 11,900 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Dislodged
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INSIDE AND OUTSIDE DOOR HANDLE FORWARD LAVATORY FELL OFF. REINSTALLED HARDWARE ON LAVATORY DOOR.
